Hi there everyone… I have some questions in regards to this Tamiflu because as you can see, this stuff makes me feel worse by taking it than not taking it. it just makes me sick, very sick
In fact, of course I can’t be sure either I would be better off without it or not, but that’s what I am thinking about it and I wanted to ask you if anybody here has ever had anything similar to this? have any of you ever taken Tamiflu and thought that you would be better if you wouldn’t have taken it?
I’ve discussed with the doctors about it and they have told me that this stuff is only affecting like 10% of its takers… either they lied either I am in those 10% but to be honest, I doubt that I’m on those 10% and most likely those doctors are all liars… the reason why I think this way is that nearly everybody hat I know who has taken this stuff has thrown up after like 48 hours or so of being on this ‘super’ drug.
I would like to get off it because I am feeling worse now that I am on it than I ever did before using it. to be honest, I personally am thinking that they are way too quick to put a diagnose and that’s why they most likely made a mistake and now I have to pay for their mistake by feeling all like this… I feel horrible. I would much more rather have got through those symptoms that I have used to have by using paracetamol and by drinking a lot of water, rather than to take this stuff anymore and feel like this… I have been extremely sick the last night, I guess that was the worst night I ever went through.
So please, could you tell me people… what do you think about Tamiflu, is there someone who has ever taken Tamiflu? How did you felt? Has anyone else had anything similar to this? I have been on this stuff for the last few days now and I am still having 4 more tablets left to use now but to be honest I don’t really want to… what do you think about it?? do you think that it should start easing off? what can you say about Tamiflu in general? I have been feeling pretty sick the last few days, and I have been sick approximately 3 – 4 times just the last night. But I am afraid of what awaits me these next days/ nights. I really hope a lot, of course, that all the worst is in the past, but you never know… do you people have any advices/ recommendations for me? please???????